RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 7–9 (Mi umn2480)  

This article is cited in 1 scientific paper (total in 1 paper)

Recollections of Academician P. S. Aleksandrov

M. Stone


Full text: PDF file (224 kB)

English version:
Russian Mathematical Surveys, 1984, 39:5, 5–7

Bibliographic databases:

MSC: 01A70, 54A05

Citation: M. Stone, “Recollections of Academician P. S. Aleksandrov”, Uspekhi Mat. Nauk, 39:5(239) (1984), 7–9; Russian Math. Surveys, 39:5 (1984), 5–7

Citation in format AMSBIB
\Bibitem{Sto84}
\by M.~Stone
\paper Recollections of~Academician P.\,S.~Aleksandrov
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 7--9
\mathnet{http://mi.mathnet.ru/umn2480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764006}
\zmath{https://zbmath.org/?q=an:0559.01012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39....5S}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 5--7
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2480
  • http://mi.mathnet.ru/eng/umn/v39/i5/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M.M. Zarichnyi, “Absorbing sets forn-dimensional spaces in absolute Borel and projective classes”, Sb. Math, 188:3 (1997), 435  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019